3 doctors weighed in:

I have a flu, taking tamiflu (oseltamivir) and z pack. During eating and even while lying down noticed heartbeating 3 times paused then beating 3 times. Felt it in neck and stomach area. Reason? Dangerous?

3 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: ZPak

Azithromycin has been linked to cardiac arrhythmia, stop it immediately and see your doctor. This can be dangerous.
Incidentally, it does nothing for a viral infection.

In brief: ZPak

Azithromycin has been linked to cardiac arrhythmia, stop it immediately and see your doctor. This can be dangerous.
Incidentally, it does nothing for a viral infection.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors